# SDR SWAA2019071935095

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 73,735 hours, 44,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE RETENTION CLIP LOOSE.  ADJUSTED CLIP PER SIP.
